# SDR SWAA2024102337845

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAPTAIN AND F/O SEAT TRACK INBOARD SIDE AT CONTROL CABIN (2EA) 2024-572805<[01] REPLACED ON CAPTAIN AND F/O SEAT TRACK INBOARD SIDE AT CONTROL CABIN (2EA) IAW B737-700 AMM 25-11-11-400-801.;[02] CERTIFIED WORK PERFORMED
